# SDR ERAA078461

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: 571
- Aircraft time: 11,511 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Part serial: CAT33512
- Condition: Failed
- Location: Engine
- Part time: 8,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATING AMBIENT TEMPERATURE. ACTION TAKEN:  SENT HARNESS OUT FOR REPAIR.  BURNED VANES ON NR 1 NOZZLE.  INSTALLED NEW TAT HARNESS AND NR 1 NOZZLE.
